# SDR SWIA201435846

- Difficulty date: January 4, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 26,099 hours, 21,376 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER RETRACTING THE GEAR.  AFTER QRH PROCEDURE, GEAR INDICATED DOWN, 3 GREEN.  FLT 4760 REPLACED LT MLG UPLOCK ASSEMBLY IAW AMM.  SWUNG GEAR, PERFORMED EMERGENCY EXTENSION & CONSECUTIVE SWINGS, OPERATIONS CHECKED GOOD.
